# SDR L7C2005F00000

- Difficulty date: July 18, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N4144E
- Make and model: Piper PA-18-150
- Aircraft serial: 187809084
- Engine: Lyc O360A1D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 453182
- Condition: Inoperative
- Location: Cabin
- Part time: 873 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT REMOTE WOULD NOT ACTIVATE.  ELT LIGHT WOULD COME ON BUT DID NOT TRANSMIT.  INSTALLED IN AC FOR LESS THAN 4 YEARS.  (K)
